On best uniform approximations by splines in the presence of restrictions on their derivatives
Matematičeskie zametki, Tome 50 (1991) no. 6, pp. 24-30
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1991_50_6_a2,
author = {V. F. Babenko},
title = {On~best uniform approximations by splines in the presence of restrictions on their derivatives},
journal = {Matemati\v{c}eskie zametki},
pages = {24--30},
year = {1991},
volume = {50},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1991_50_6_a2/}
}
V. F. Babenko. On best uniform approximations by splines in the presence of restrictions on their derivatives. Matematičeskie zametki, Tome 50 (1991) no. 6, pp. 24-30. http://geodesic.mathdoc.fr/item/MZM_1991_50_6_a2/